Fixed Point Theorems for Occasionally Weakly Compatible Maps in Intuitionistic Fuzzy Semi- Metric Space
Pure and Applied Mathematics Journal
Volume 4, Issue 4, August 2015, Pages: 155-158
Received: Jun. 8, 2015; Accepted: Jun. 18, 2015; Published: Jul. 28, 2015
Views 3186      Downloads 96
Authors
Harpreet Kaur, Department of Mathematics, Desh Bhagat University, Mandi Gobindgarh, India
Saurabh Manro, School of Mathematics and Computer Applications, Thapar University, Patiala, India
Article Tools
Follow on us
Abstract
In this paper, using the concept of occasionally weakly compatible maps, we prove common fixed point theorems for two maps and pairs of maps in intuitionistic fuzzy semi-metric space. Example is also given to prove the validity of proved results. Our results extends and generalizes various known fixed point theorems in the setting of metric, fuzzy, intuitionistic fuzzy and modified fuzzy metric spaces.
Keywords
Intuitionistic Fuzzy Semi- Metric Space, Occasionally Weakly Compatible Maps, Weakly Compatible Maps
To cite this article
Harpreet Kaur, Saurabh Manro, Fixed Point Theorems for Occasionally Weakly Compatible Maps in Intuitionistic Fuzzy Semi- Metric Space, Pure and Applied Mathematics Journal. Vol. 4, No. 4, 2015, pp. 155-158. doi: 10.11648/j.pamj.20150404.13
References
[1]
C. Alaca, D. Turkoglu, and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 29(2006), 1073-1078.
[2]
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and System, 20(1986), 87-96.
[3]
H. Chandra and A. Bhatt, Fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric space, Int, Journal of Math. Analysis, 3(12)(2009), 563-570.
[4]
G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly, 83(1976), 261-263.
[5]
G. Jungck and B. E. Rhoades, Fixed point Theorems for occasionally weakly compatible mappings, Fixed point theory, 7(2006), 286-296.
[6]
I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11(1975), 326-334.
[7]
S. Manro, S. Kumar and S. Singh, Common fixed point theorems in intuitionistic fuzzy metric spaces, Applied Mathematics,1(2010), 510-514.
[8]
S. Manro, S. S. Bhatia and S. Kumar, Common fixed point theorems for weakly compatible maps satisfying common (E.A.) property in intuitionistic fuzzy metric spaces using implicit relation, Journal of Advanced Studies in Topology, 3(2) (2012), 38-44.
[9]
S. Manro, H. Bouharjera and S. Singh, A common fixed point theorem in intuitionistic fuzzy metric space by using sub-compatible maps, Int. J. Contemp. Math. Sciences, 5(55) (2010) 2699 – 2707.
[10]
S. Manro, S. S. Bhatia and S. Kumar, Common fixed point theorem for weakly compatible maps satisfying E.A. property in intuitionistic fuzzy metric spaces, Punjab University Journal of Mathematics, 42(2010), 51-56.
[11]
S. Manro, Common fixed point theorem in intuitionistic fuzzy metric spaces using strict contractive condition, International Journal of Engineering and Technology, 2(1)(2012) 61-66.
[12]
S. Manro, S. Kumar and S.S. Bhatia, Common fixed point theorems in intuitionistic fuzzy metric spaces using occasionally weakly compatible maps, J. Math. Comput. Sci. , 2(2) (2012), 73-81.
[13]
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 22(2004), 1039-1046.
[14]
D. Turkoglu, C. Alaca and C. Yildiz, Common fixed point theorems of compatible maps in intuitionistic fuzzy metric spaces, Southeast Asian Bulletin of Mathematics, 32(2008), 21-33.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186